# SDR SWAA2022082937645

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @. STA 540 RBL 1 MKD DOT / [01] REMOVED MAIN CABIN CENTER WING FLOOR SUPPORT AT STA 540 RBL 1 AS PER B-737-700 SRM 51-40-02-0G-0.;[02] NEW PART LOCATED AND DRILLED AS PER B-737-700 SRM 51-40-05-0G-0.;[03] OK TO INSTALL VERIFIED STEPS 1 & 2;[04] NEW PART INSTALLED AS PER B-737-700 SRM 51-40-02-0G-0.;[05] ADDING DRWG # 143A5240.;[06] VERIFIED 4; 5 C/W;[07] COMPLETED.;[08] ACCOMPLISHED REMOVAL PARTS TRANSACTION IN MXI.;[09] COMPLETED
